# SDR SWIA2017122644102

- Difficulty date: December 2, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 35,696 hours, 29,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FROM BS 559+83 TO 562.69.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM.
